MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMORAL STEM 12/14 NECK TAPER EXT. OFFSET SIZE 2 130 MM STEM LENGTH; PROSTHETIC, HIP

ZIMMER MANUFACTURING B.V. FEMORAL STEM 12/14 NECK TAPER EXT. OFFSET SIZE 2 130 MM STEM LENGTH; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 802203602 zb 12/14 cocr hd 36mm x +0 lot # 2994139, 010000857 g7 neutral e1 liner 36mm e lot # 7351408, 110010244 g7 osseoti 3 hole shell 52mm e lot # 7506421.G2: foreign: australia.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-02391, the device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.H3 other text: device location is unknown.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure 26 days post implantation due to a dislocation of the liner from the head that resulted in the stem dislodging out of the canal half-way.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no deviations or anomalies during manufacturing.Medical records/radiographs were provided and reviewed by a health care professional.A review of the available records identified findings of the reported issues: impressions: left total hip arthroplasty with superior and likely posterior dislocation.Incomplete implementation of the femoral component within the proximal femur.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.

Brand Name
FEMORAL STEM 12/14 NECK TAPER EXT. OFFSET SIZE 2 130 MM STEM LENGTH
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17692906
Report Number0002648920-2023-00211
Device Sequence Number12276254
Product Code JDI
UDI-Device Identifier00889024145788
UDI-Public(01)00889024145788(17)321226(10)65737202
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00811400210
Device Lot Number65737202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2023
Supplement Date Received by Manufacturer12/20/2023
Initial Report FDA Received Date09/06/2023
Supplement Report FDA Received Date01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale